I have been prescribed Wellbutrin/Lexapro for about 5 years. I have noticed lately that I am just "blah". I have no motivation and am emotionless. I have no interest in doing the things I used to love to do and definitely no interest in doing things that I should do (chores, groom, dress nicely). I hate to say it, but I really don't care how I look or how my house looks. I want to care; I just can't. The things I used to love to do don't even occur to me anymore - like tending my garden or making weekend plans. At some point, I will just think, "Wow, I haven't been out in the garden in weeks." Then the thought is gone and I move on to something else. It can be days before I say "I never got out to the garden"! I either think about tasks (like the garden) or start them. but never finish them. The weekend can come and we have no plans because I gave it no thought. I am content to just do nothing. I have goals, but they don't ever get off the ground. My thoughts wander somewhere else. I just have no focus. Anyway, my psychiatrist thinks that the Lexapro may be the culprit . He said that sometimes if a person is on it too long, it can have the reverse effect of what we want it to do. He is transitioning me to Cymbalta: I started 30 mg today and increase to 60 in 7 days, while tapering off of the Lexapro at the same time. He believes it will give me some get-up-and-go motivation and help with focus. Any thoughts? One more thing - for a month or so, I was also prescribed 50mg Vyvanse and it did absolutely nothing for me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Sep 2014 • 1 answer
Updated 12 Jan 2015 • 2 answers
Updated 29 Mar 2017 • 1 answer
I have taken Prozac, Zoloft, cymbalta and lexapro they worked well for me except I have no sex life?
Updated 12 Oct 2015 • 2 answers
Updated 9 Jan 2017 • 4 answers